Steroid cream for facial redness

Hi I’m 25 I have had lip eczema since 12 years old and face eczema since 20 years old. My Lip eczema being moderate and face eczema mild. However this year my face eczema began to flare up. I live in Miami which everyone should know very hot and humid. I should be very oily all year round but I’m just dry, generally in my t-zone. I smoked cigarettes from 16 years old to about 22 years old never thinking anything of it until this year when I experienced a bit of dermatitis and eventually scaling, redness, and itchy eczema. I cannot even wear makeup because it ends up flaking and falling off. For my lip eczema I was given from my dermatologist desonide for the swelling and also a lip balm from Dr. Dan corti balm, which has been like the smallest bit of heaven. Granted the scaling on my lips had not gone away they are always peeling although this has been the best relief I have received thus far. For my face eczema I have been using elidel for about 4 days now twice daily. What I like about this cream is that it’s not a steroid therefore it will not thin out my skin as it is already very thin and flakey. I also use the cetaphil moisturizer in combination with their facial wash when I’m very dry. As for my diet I have always eaten processed foods, spicy foods, and anything that was junk food. About 3 months ago I started dieting and eating fruits, veggies, and salads to reduce any allergic reactions or flare ups. I’m going to post back in a few days to advise everyone of my progress with elidel. God bless you guys!

A common mistake is to be too cautious about topical steroids. Some parents undertreat their children's eczema because of an unfounded fear of topical steroids. They may not apply the steroid as often as prescribed, or at the strength needed to clear the flare-up. This may actually lead to using more steroid in the long term, as the inflamed skin may never completely clear. So, you may end up applying a topical steroid on and off (perhaps every few days) for quite some time. The child may be distressed or uncomfortable for this period if the inflammation does not clear properly. A flare-up is more likely to clear fully if topical steroids are used correctly.

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Steroid cream for facial redness

steroid cream for facial redness

Media:

steroid cream for facial rednesssteroid cream for facial rednesssteroid cream for facial rednesssteroid cream for facial rednesssteroid cream for facial redness

http://buy-steroids.org